MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493892815200
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent percutaneous coronary intervention.The 85% stenosed target lesion was located in the severely tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick balloon catheter was advanced for dilatation.However, during the procedure, the balloon burst due to severe calcification.The procedure was completed with a different device.There were no patient complications, and the patient was in good condition post-procedure.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr.: the fg maverick 2 mr, 2.00mm x 15mm balloon catheter was returned for analysis.Visual, tactile, microscopic, and leakage analysis was performed on the device.Visual and tactile examination of the balloon profile showed that the balloon was subjected to positive pressure and was returned in a deflated state.A visual and tactile examination of the hypotube shaft identified multiple kinks along the hypotube shaft.A detailed microscopic examination of the balloon material identified no issues.A microscopic examination of the tip revealed no issues with the bumper tip.A microscopic examination of the distal and proximal markerbands identified no damage.A microscopic examination of the shaft polymer extrusion identified no kinks or damages.Leakage test was performed, and the device was attached to an encore inflation device.The balloon was inflated to rated burst pressure of 12 atmospheres with no issues.
 
Event or Problem Description

Brand Name
MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23521619
Report Number2124215-2025-81257
Device Sequence Number15885974
Product Code LOX
UDI-Device Identifier08714729370062
UDI-Public(01)08714729370062(17)271209(10)35445454
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493892815200
Device Catalogue NumberH7493892815200
Device Lot Number0035445454
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale